# SDR IXXA06SMN041S

- Difficulty date: January 16, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 94,114 hours, 30,547 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Part time: 94,114 hours, 30,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, RIGHT OUTBOARD FLAP UPPER SKIN HAS INTERN REPAIR XF 210.000.  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-2-1 FIG 2Q.  REMOVED FASTENERS IAW DC-8 SRM 51-1-21.  REMOVED DAMAGED AREA.  FABRICATED EXTERNAL REPAIR DOUBLER (AL2024T3 0.040) IAW DC8 SRM 57-2-1 FIG 2Q, DC8 SRM 57-7-1 FIG 4, TR 57-94 ITEM -C-.  CLEANED, TREATED, PRIMED EXTERNAL REPAIR DOUBLER INTERNAL PARTS IAW DC8 SRM 51-1-8B.  INSTALLED EXTERNAL REPAIR DOUBLER IAW DC8 SRM 57-2-1 FIG 2Q, DC8 SRM 51-1-9 (HYSOL), DC8 SRM 51-1-21.
